# SDR IPXA2025020600052

- Difficulty date: February 6, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 30,535 hours, 20,040 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Overtemp
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H #1 WINDOW SHOWING SIGNS OF WINDOW HEAT OVERHEAT/ARCING DAMAGE.
